Alert archive / Indiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 135, NWS Louisville, KY

March 15, 20124 counties in Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Mar 15, 2012, 4:19 PM EDT for 4 counties in Indiana. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 15, 2012, 4:19 PM EDT (20:19 UTC)
Expired
Mar 15, 2012, 4:45 PM EDT
In force
26 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Clark County, IN, Jefferson County, IN, Scott County, IN, Washington County, IN

The radar

The Louisville radar (KLVX), 78 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 3:06 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1236 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1236 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
1005 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

591 
WUUS53 KLMK 152019
SVRLMK
INC019-077-143-175-152045-
/O.NEW.KLMK.SV.W.0135.120315T2019Z-120315T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
419 PM EDT THU MAR 15 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CLARK COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHWESTERN JEFFERSON COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHERN SCOTT COUNTY IN SOUTH CENTRAL INDIANA...
  EASTERN WASHINGTON COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 445 PM EDT

* AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. QUARTER 
SIZE HAIL WAS REPORTED IN HENRYVILLE. THIS STORM WAS LOCATED 8 MILES 
EAST OF NEW WASHINGTON  THIS STORM WAS NEARLY STATIONARY.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...

  MAINLY RURAL AREAS OF EASTERN WASHINGTON...NORTHERN CLARK...
  SOUTHERN SCOTT AND SOUTHWESTERN JEFFERSON COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3876 8558 3856 8547 3851 8580 3863 8600
TIME...MOT...LOC 2019Z 180DEG 0KT 3853 8539
WIND...HAIL <50MPH 1.00IN

$$

SCHOETTMER
2 follow-up statements
383 
WWUS53 KLMK 152028
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
428 PM EDT THU MAR 15 2012

INC175-152039-
/O.CAN.KLMK.SV.W.0135.000000T0000Z-120315T2045Z/
WASHINGTON IN-
428 PM EDT THU MAR 15 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WASHINGTON COUNTY IS
CANCELLED...

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3876 8558 3856 8547 3852 8574 3863 8589
      3866 8589
TIME...MOT...LOC 2029Z 180DEG 0KT 3853 8539

$$

INC019-077-143-152045-
/O.CON.KLMK.SV.W.0135.000000T0000Z-120315T2045Z/
SCOTT IN-JEFFERSON IN-CLARK IN-
428 PM EDT THU MAR 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN CLARK...SOUTHWESTERN JEFFERSON AND SOUTHERN SCOTT
COUNTIES...

AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 8 MILES EAST OF NEW WASHINGTON  THIS
STORM WAS NEARLY STATIONARY.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...

  MAINLY RURAL AREAS OF NORTHEASTERN CLARK...SOUTHERN SCOTT AND
  SOUTHWESTERN JEFFERSON COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3876 8558 3856 8547 3852 8574 3863 8589
      3866 8589
TIME...MOT...LOC 2029Z 180DEG 0KT 3853 8539
WIND...HAIL <50MPH 1.00IN

$$

SCHOETTMER
427 
WWUS53 KLMK 152045
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
445 PM EDT THU MAR 15 2012

INC019-077-143-152056-
/O.EXP.KLMK.SV.W.0135.000000T0000Z-120315T2045Z/
SCOTT IN-JEFFERSON IN-CLARK IN-
445 PM EDT THU MAR 15 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLARK...
SOUTHWESTERN JEFFERSON AND SOUTHERN SCOTT COUNTIES HAS EXPIRED...

THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3876 8558 3856 8547 3852 8574 3863 8589
      3866 8589
TIME...MOT...LOC 2028Z 180DEG 0KT 3853 8539

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 3:15 PM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Mar 15, 3:15 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
315 PM EDT THU MAR 15 2012

.Short Term (Tonight through Friday Night)...
Updated at 315 PM EDT Mar 15 2012

...Severe thunderstorm watch for pulse storms/hail...

In the wake of a convective complex that crossed southern Indiana
earlier this morning, cumulus cloud development has been suppressed
until recently. However, the atmosphere has become quite unstable
and scattered to numerous thunderstorms have developed over
southwest IN and central KY and will spread over the entire area by
late afternoon. Given the strong instability across the region and
weak shear, severe pulse storms are expected and will continue and
thus, SPC has given our entire area a severe thunderstorm watch.
Expect this to continue through the late afternoon and early evening
hours. Storms will lose their strength with sunset but scattered
convection will continue through the overnight hours most likely.

For tonight through Friday night, the Lower Ohio Valley will remain
within a very mild and moist early summer-like pattern. Several
disturbances that are hard to nail down the timing will move across
the region. Scattered thunderstorms are quite possible at any time
from tonight through Friday night. For Friday, feel that the best
chance of convection will lie south of the Ohio River.

Expect overnight lows tonight not far from 60, and highs Friday in
the upper 70s.

.Long Term (Saturday - Thursday)...
Updated at 300 PM EDT Mar 15 2012

Persistent and anomalous pattern will continue for much of the
week.  Deep SW flow will keep things unsettled for the first part of
the weekend, so will continue to carry a chance POP for Saturday
afternoon. The upper ridge over the Deep South will amplify Sunday
and into the early part of next week, gradually shutting off our
rain chances. Slight chance Sunday and then a dry forecast Mon-Wed.
A bit more uncertainty creeps in around Day 7, as the models show a
deep trof over the Rockies closing off into a deep upper low over
the Southern Plains by Wednesday. ECMWF brings this feature far
enough east for precip to return on Thursday, while the GFS is about
a day slower. The forecast reflects a compromise and will include a
chance POP for Thursday, but reality will be all or nothing
depending on which solution verifies.

Temps will run 20-25 degrees above climo both day and night through
the period.

&&

.Aviation (18Z TAF Issuance)...
Updated at 100 PM EDT Mar 15 2012

Unseasonably warm and humid weather will very likely spark scattered
to numerous thunderstorm by mid to late afternoon. In this early
summer-like pattern, trying to pinpoint when a specific storm will
impact a specific TAF site will be challenging. Feel that
thunderstorms will begin to affect BWG and SDF as early as 19z, and
LEX an hour or two later. Expect that thunderstorms will be most
numerous
from 20z through 02z early Friday, then diminish in coverage.
However, isolated to scattered thunderstorms are possible at any
time Friday as well.

Southwest winds will average around 10kt this afternoon, then
diminish to around 5kt from the south tonight. Friday afternoon,
expect southwest winds around 10kt.

Ceilings will stay VFR outside of any thunderstorms. Gusty winds and
low visibilities and ceilings will occur within any thunderstorm.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Short Term.......JSD/AL
Long Term........RAS
Aviation.........JSD
Hazardous weather outlook, Mar 15, 2:32 PM EDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
232 PM EDT THU MAR 15 2012

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-161530-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
232 PM EDT THU MAR 15 2012 /132 PM CDT THU MAR 15 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE DEVELOPING ACROSS SOUTHERN INDIANA AND
CENTRAL KENTUCKY. STRONG INSTABILITY WILL ALLOW SOME STORMS TO
BECOME STRONG OR SEVERE...ESPECIALLY WEST OF INTERSTATE 65. THE MAIN
THREAT WILL BE LARGE HAIL...WITH A LESSER POSSIBILITY OF ISOLATED
DAMAGING WINDS. BRIEF HEAVY RAIN AND LIGHTNING WILL ACCOMPANY ANY
THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN ON FRIDAY AS MULTIPLE
UPPER LEVEL DISTURBANCES CONTINUE TO CROSS THE REGION. THE MAIN
THREATS WITH THESE STORMS ESPECIALLY DURING THE AFTERNOON AND
EVENING HOURS WILL BE HAIL...GUSTY WINDS...AND BRIEF HEAVY
RAINFALL.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT
THROUGH SUNDAY AS WE REMAIN IN A WARM...MOIST...SLIGHTLY UNSTABLE
ATMOSPHERE. THE BEST CHANCE FOR STORMS WILL BE SATURDAY AFTERNOON
AND EVENING AS AN UPPER LEVEL DISTURBANCE MOVES OVERHEAD. LOCALLY
HEAVY RAIN AND SMALL HAIL WILL BE THE MAIN THREATS FROM THE
STORMS. ALL THUNDERSTORMS PRODUCE LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL OR DAMAGING WINDS THIS
AFTERNOON OR EVENING.

JSD/RS/AL

In the hours before

Special weather statement, Mar 15, 4:08 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
408 PM EDT THU MAR 15 2012

INZ076-077-152045-
ORANGE-WASHINGTON-
408 PM EDT THU MAR 15 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 50 MPH WINDS...

AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PAOLI...AND MOVING NORTHEAST AT 30 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50
MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  PAOLI...
  BROMER AND LEIPSIC...
  SALTILLO AND CLAYSVILLE...
  CAMPBELLSBURG AND SMEDLEY...
  PROWSVILLE AND MOUNT CARMEL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3878 8618 3862 8607 3853 8647 3863 8654
      3869 8642 3869 8632 3873 8631 3874 8630
      3876 8629 3878 8626 3877 8624 3878 8620
TIME...MOT...LOC 2009Z 243DEG 27KT 3861 8640

SCHOETTMER
Local storm report, Mar 15, 4:10 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
410 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     HAIL             FERN CREEK              38.16N  85.60W
03/15/2012  E0.50 INCH       JEFFERSON          KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1200408

MRC
Special weather statement, Mar 15, 4:11 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
411 PM EDT THU MAR 15 2012

KYZ023-026-061-070-152115-
BUTLER-HANCOCK-LOGAN-OHIO-
311 PM CDT THU MAR 15 2012

...STRONG THUNDERSTORMS APPROACHING WITH CONTINUOUS DANGEROUS
LIGHTNING...TORRENTIAL RAIN...HALF INCH HAIL...AND 50 MPH WINDS...

AT 406 PM EDT/306 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
WEBSTER COUNTY DOWN TO NEAR HOPKINSVILLE...AND MOVING EAST AT 45 MPH.

CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAINFALL WITH
RATES OF AROUND ONE INCH PER HOUR...HALF INCH HAIL...AND STRONG
GUSTY WINDS OF AROUND 45 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  RUSSELLVILLE...
  MORGANTOWN...
  HARTFORD...
  SMALLHOUS...
  KIRTLEY AND COFFMAN...
  KEYSBURG AND WYSOX...
  LICKSKILLET AND DOT...

THESE STORMS WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 75 AND 77...AND THE NATCHER PARKWAY BETWEEN MILE
MARKERS 27 AND 48.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

TORRENTIAL RAINFALL IS ALSO OCCURRING. EXPECT PONDING OF WATER ON
LOCAL ROADWAYS AND SUDDENLY REDUCED VISIBILITIES. DRIVERS SHOULD
SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3749 8713 3767 8683 3775 8682 3776 8670
      3755 8659 3756 8664 3740 8661 3737 8650
      3727 8646 3718 8650 3718 8662 3693 8664
      3664 8679 3664 8706 3706 8706 3709 8690
      3722 8691 3736 8703 3733 8714
TIME...MOT...LOC 2010Z 253DEG 40KT 3762 8743 3718 8727
          3675 8744

AL
Local storm report, Mar 15, 4:13 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
413 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             ELIZABETHTOWN           37.70N  85.87W
03/15/2012  E0.88 INCH       HARDIN             KY   LAW ENFORCEMENT

            I-65 MILE MARKER 95.

&&

EVENT NUMBER LMK1200409

MRC
Local storm report, Mar 15, 4:15 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
415 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             SHEPHERDSVILLE          37.99N  85.71W
03/15/2012  E0.50 INCH       BULLITT            KY   LAW ENFORCEMENT

&&

EVENT NUMBER LMK1200410

MRC
Local storm report, Mar 15, 4:18 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
418 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     HAIL             HENRYVILLE              38.53N  85.77W
03/15/2012  E1.00 INCH       CLARK              IN   BROADCAST MEDIA

&&

EVENT NUMBER LMK1200411

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 8:19 PM EDTSevere Thunderstorm WarningLMKDubois26 min
Mar 14, 8:44 PM EDTSpecial Weather StatementLMKDubois31 min
Mar 14, 9:16 PM EDTSpecial Weather StatementLMKOrange29 min
Mar 14, 11:13 PM EDTSpecial Weather StatementLMKFloyd32 min
Mar 14, 11:26 PM EDTSevere Thunderstorm WarningLMKClark, Floyd34 min
Mar 15, 5:36 AM EDTSpecial Weather StatementLMKDubois24 min
Mar 15, 5:57 AM EDTSpecial Weather StatementLMKDubois33 min
Mar 15, 7:18 AM EDTSpecial Weather StatementLMKOrange57 min
Mar 15, 7:27 AM EDTSpecial Weather StatementLMKScott, Washington63 min
Mar 15, 8:00 AM EDTSpecial Weather StatementLMKJefferson60 min
Mar 15, 2:15 PM EDTSpecial Weather StatementLMKCrawford, Perry60 min
Mar 15, 2:50 PM EDTSpecial Weather StatementLMKDubois40 min
Mar 15, 2:56 PM EDTSevere Thunderstorm WarningLMKDubois34 min
Mar 15, 3:06 PM EDTSevere Thunderstorm WarningLMKHarrison24 min
Mar 15, 3:27 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Orange33 min
Mar 15, 3:46 PM EDTSevere Thunderstorm WarningLMKOrange29 min
Mar 15, 3:58 PM EDTSpecial Weather StatementLMKScott, Washington62 min
Mar 15, 3:59 PM EDTAreal Flood AdvisoryLMKCrawford, Dubois, Orange2 hr
Mar 15, 4:08 PM EDTSpecial Weather StatementLMKWashington37 min
Mar 15, 4:50 PM EDTAreal Flood AdvisoryLMKClark, Jefferson, Scott115 min
Mar 15, 5:07 PM EDTSevere Thunderstorm WarningLMKPerry38 min
Mar 15, 5:44 PM EDTSevere Thunderstorm WarningLMKFloyd, Harrison46 min
Mar 15, 6:11 PM EDTSpecial Weather StatementLMKFloyd, Harrison34 min
Mar 15, 6:28 PM EDTSpecial Weather StatementLMKClark, Floyd32 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.